# SDR DALA1026070952

- Difficulty date: October 6, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 55,575 hours, 41,671 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 28c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHT AT SEAT 28C INOPERATIVE. MX REPLACED LIGHT ASSY AT SEAT28C.  OPS CHECK OF LIGHT IS NOW OK.
